# SDR QXEA0100930

- Difficulty date: June 3, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 4,891 hours, 6,811 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER, LEADING EDGE SPAR CAP CHAFED AT YW57-60, AT LEADING EDGE PANEL 611AR, INBOARD ATTACH POINT. REPAIRED IAW RD 8-57-811, STEP 4, PAGE 3.
